# SDR ASAA2023061743606

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 33,392 hours, 10,596 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFCS MODE CONT PANEL IS BLANK, NO DIGITS. (CREW REPORTED GATE PWR HAD DROPPED OFFLINE). GROUNDED - YES. CYCLED MCP C/B'S, SYS RESTORED AND OPS CKS NML PER B737-900 AMM 22-11-34. GND VERIFICATION SUCCESSFUL.
